# SDR IXXA09SMN051S

- Difficulty date: March 31, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT CARGO COMPARTMENT BILGE LONGERON CRACKED AT STATION 1260.000 - 1280.000 LONGERON 36.  REMOVED DAMAGED LONGERON SEGMENT.  FABRICATED LONGERON SEGMENT EXTRUSION, SPLICE, AND DOUBLER.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW SRM 53-2-2 FIGURE 13 SHEETS 1-4 TR 53-191, SRM 51-1-20D, SRM 53-4-1 FIGURE 43 SHEET 1 LETTER "N", SRM 51-2-0 FIGURE 50 SHEET 72B, SRM 51-1-8B, SRM 51-1-11, AND SRM 51-3-1.
